# SDR AALA20180306003

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-82
- Aircraft serial: 53631
- Aircraft time: 50,519 hours, 25,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOPERATIVE FROM ROW 13 TO ROW 16.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK B5-102 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
